# SDR SWIA202157549

- Difficulty date: February 10, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: 601R380747
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT ANCHOR FITTING IS CORRODED.     (C-CHECK RO 4/12/2021)    REPLACED PAX DOOR ANCHOR FITTING IAW CRJ 200 AMM 52-11-17-400-804. REF CONTINUATION CARD FOR DETAILS AND WORK PERFORMED.
